# SDR QXEA2018062100230

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 26,365 hours, 28,181 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8209832
- Part serial: 2006110097
- Condition: Unknown
- Location: Nr 1 Engine
- Part time: 26,425 hours, 27,956 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT START OF TAKEOFF ROLL,  THE NR 1 BLEED HOT CAUTION LIGHT ILLUMINATED.   ABORTED THE TAKEOFF.  REMOVED FROM SERVICE.  INTERROGATED CDS & FOUND FAULT CODE 1203 L P2.2 SOV.  CLEARED FAULT,  PERFORMED OPS TEST OF BLEED AIR SYSTEM IAW AMM 36-11-00-710-802.  FAULT DID NOT RETURN.  AS A PRECAUTION,  R & R THE NR 1 ENGINE P2.2 SHUTOFF VALVE IAW AMM 36-11-31-000/400-801. 83394 6/20/18,  COMPLIED WITH FIM 36-10-00-810-869.  FOUND CONNECTOR 2121-P3, WORN AND LOOSE.  REMOVED AND REPLACED THE CONNECTOR IAW WM 20-17-24.  AS A PRECAUTIONARY, REMOVED AND REPLACED THE LT BLEED AIR OVERTEMP SWITCH IAW  AMM 36-11-16-000-801, AND 36-11-16-400-801.  FAULT 1AO1 IN HISTORY.  COMPLIED WITH OPS TEST OF THE BLEED AIR SYSTEM IAW AMM 36-11-00-710-802.   TOOK POWER LEVERS UP TO TAKE-OFF POWER WITH BLEEDS ON.  NO DEFECTS NOTED.  NO CAUTION OR FAULTS RETURNED.  AIRCRAFT RETURNED TO SERVICE.
